Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-16961
Broda, Simon; Paolella, Marc S (2009). Evaluating the density of ratios of noncentral quadratic forms in normal variables. Computational Statistics and Data Analysis, 53(4):1264-1270.
View at publisher
Two computable expressions for the exact density of a ratio of quadratic forms in Gaussian random vectors are derived, one of which is restricted to special cases of the problem. Ratios of this type are ubiquitous in econometrics, but their density, unlike the corresponding cumulative distribution function, has not received much attention to date. The new algorithms complement those available for the latter. The included performance study demonstrates the accuracy of the two algorithms, both absolute and relative to each other, and allows general recommendations on their use to be made.
293 downloads since deposited on 16 Mar 2009
43 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||03 Faculty of Economics > Department of Banking and Finance|
|Dewey Decimal Classification:||330 Economics|
|Date:||15 February 2009|
|Deposited On:||16 Mar 2009 14:28|
|Last Modified:||05 Apr 2016 13:08|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page